Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do dark pigmentation on the back suggest?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 5798 Questions

default
Posted on Thu, 16 Mar 2017 in Skin Hair and Nails
Question: Looking in my mirror at my upper back I was taken aback by what appeared to be black marks. I peeled one off, and it left a pucked mark. Any idea what these are?
doctor
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer:
A photo and following information required

Detailed Answer:
Hi,

I understand your concern.

Can you please send a photo of the black spots on upper back? I need to see my self their structure and appearance.

Do they hurt? itch? bleeding? or any unusual symptoms?

What have you used so far?

Any personal history of chronic illness? recent trauma?

Looking forward to have the requested photo in.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 13 hours later
Dr. Unable to fed photo. Nothing has happened to cause the concerns. So please offer your opinion. Thanks Larry.
doctor
Answered by Dr. Albana Sejdini 33 minutes later
Brief Answer:
Hyperpigmentation/acne or moles....

Detailed Answer:
Hi back,

Black marks are due to hyperpigmentation/ acne or moles. A close physical examination is needed to check it out.

Try not to get them peeled or trauma to prevent more serious conditions.

All the best.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 35 minutes later
Thank you.
doctor
Answered by Dr. Albana Sejdini 9 hours later
Brief Answer:
You're most welcome...

Detailed Answer:
If no more questions please close this discussion. Don't forget to rate my answer if satisfied.

All the best.
Dr.Albana
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Acne

doctor1 MD

COULD ST. JOHN S WORT CAUSE HIGH BLOOD PRESSURE AND BLOOD THINNING? I TAKE THE RECOMMENDED 300MG 2 TO 3 TIMES PER DAY. I BELIEVE I HAVE MINOR DEPRESSION AND FIND IT DIFFICULT NOT TO BE ON IT. NOW I AM WONDERING IF IT WOULD BE BETTER TO SWITCH TO A LOW DOSE OF PROZAC? WOULD THE SIDE EFFECTS AND INTERACTIONS OF PROZAC BE BETTER SUITED FOR ME? I have recently been diagnosed with high blood pressure and now take a water pill. I am 35 yrs old, and I am overweight. My doctor had thought that my ADD (dexedrine) medication or smoking might be causing this. I went off of the medication for several weeks, but there was no change in my blood pressure. I stopped smoking for 3 months, and still no change. I have lost a little weight, but I still have much further to go. Is it possible that the St. John s Wort herbal supplement I take faithfully 2-3x s everyday could actually be the culprit? Also, could it be thinning my blood ? Strange question I know but I also have acne and occasionally I unconsciously scratch my face. If this causes my blemish to bleed, it doesn t stop for up to an hour. I actually now have a septic stick that men use for nicks when shaving in order to get it to stop. It has been quite embarrasing as this happens a couple of times a week while I am at work and I have to hold a tissue to my face for an hour or longer. Last night I didn t realize that my face was bleeding as I do not recall scratching myself. I had a trail of dried blood down the side of my face.

doctor1 MD

I had c5 c6 disc replacement surgery three mths ago. ring finger and pinkie are still numb and now the back of neck is and under my chin. Well about three weeks ago i started i got pumps all over my neck and head looked like acne, then on my face and chest ( i dont usally have acne problems) skin became itchy then my eyes became red and itch, headache behind the eye and pressure on the face. i thought i was having allergies. went to dr. they gave me meds. for URI and had fluid on my ear. well i had an allergic reaction they think. i got flushed itchier then before it actually look like i had a stroke on one side of my face.(i took a pic) high blood pressure. well they took me off the antobic and put me on a steriod three days into it i got hot flushes again high blood pressure (148/100) i usually have low blood pressure(110/76) rash . my hands are swollen feel stiff and tight. My whole body feels like i have the flu i feel like i am even having a lil trouble breathing. well i went to bed woke up yesterday with my jaw hurting and stiff on the side i was having the fluid on. so i made some more dr appts. went to eye dr who discover i had just a little pressure on my eyes and thought i should go back to my neuro who i called and is not taking any appts until tuesday!!!! Oh did i mention i am nauesa and sick to my stomach and having kidney stone problems. Any way the neuro nurse on the phone did tell me that the sythoms i was having didnt have anything to do wit the surgery it sound like sinus. well my ent is who had gave me antic. for uri. Well i made an appt back at the ent where this time they did an xray to look for infection. Well there was no infection and fluid was gone off my ear. I have sinus pressure in my face ears behind my eyes iam nausea, i have these lil strawberry freckles they keep appearing on my skin not mention i had geographic tounge. I am going crazy i know something is not right. ( my medical history is i have a cyst on my pineal gland which they think has been there since birth, i have had lapor.surgery very ovarian cyst, had my uvla removed for a cyst tumor that was on it. I get kidney stones on and off. I have had a polp removed off my colon and they discovered i have lymphstic colititis.) I feel like i am always sick. I am 34 years old my blood pressure rifgt now is 108/73 pulse 89 and sugar 65. I am sure i left a lot of stuff off but does anything i have said raise a red flag for you!!

doctor1 MD

hello i had a question about this product that i would like to try its the derma e scar gel the ingredient are Water (Aqua), Allium Cepa (Onion) Bulb Extract, Glycerin, Allantoin, Panthenol, Carbomer 940, Beta-Alanine, Phenoxyethanol, Ethylhexylglycerin, Potassium Sorbate, Natural and Fragrant Oils the other one is the derma e tea tree and e antiseptic creme the ingredients are Water (Aqua), Melaleuca Alternifolia (Tea Tree) Leaf Oil, Carthamus Tinctorius (Safflower) Seed Oil, Stearic Acid, Glyceryl Stearate, Glyceryl Stearate SE, Glyceryl Stearate Citrate, Polysorbate, Cetyl Alcohol, Tocopheryl Acetate (Vitamin E), Glycerin, Allantoin, Panthenol, Xanthan Gum, Prunus Amygdalus Dulcis (Sweet Almond) Oil, Persea Gratissima (Avocado) Oil, Organic Chamomilla Recutita (Matricaria) Flower Extract* (.1%), Sesamum Indicum (Sesame) Seed Oil, Equisetum Arvense (Horsetail) Extract, Cetearyl Glucoside, Organic Aloe Barbadensis Leaf Extract* (.1%), Phenoxyethanol, Ethylhexylglycerin just wondering if i can use them on my face due to acne and acne scarring while breastfeeding thanks.

doctor1 MD

Hi I am a 24 year old male who suffers from an overactive bladder problem.I have had this problem for 4 and a half years and cannot find a cure to stop the frequent urination at night besides medication ( Xatral ). I have previously been on 2 full courses of Roaccutane ( acne and skin problems ) and wonder if it might have caused the problem. Can anyone recommend a solution to my problem ( natural ) because I need to sort this out soon.

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.